Alert archive / Colorado / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 70, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jun 19, 2008, 7:11 PM MDT for Kiowa County, Prowers County, Colorado. It was in force for 47 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 19, 2008, 7:11 PM MDT (01:11 UTC)
- Expired
- Jun 19, 2008, 7:58 PM MDT
- In force
- 47 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
Counties Kiowa County, CO, Prowers County, CO
The radar
The Goodland radar (KGLD), 139 km from the middle of the area, began a volume at 01:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 19, 7:18 PM MDT | HAIL 0.75 | 1 S Chivington, CO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 19, 12:49 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 1.2 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 361 J/kg
- Mixed-layer CIN
- -70 J/kg
- Mixed-layer LCL
- 2794 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- -38 m²/s²
- 0-3 km storm-relative helicity
- 47 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS55 KPUB 200111 SVRPUB COC061-099-200215- /O.NEW.KPUB.SV.W.0070.080620T0111Z-080620T0215Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PUEBLO CO 711 PM MDT THU JUN 19 2008 THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EASTERN KIOWA COUNTY IN SOUTHEAST COLORADO... NORTHERN PROWERS COUNTY IN SOUTHEAST COLORADO... THIS INCLUDES LAMAR... * UNTIL 815 PM MDT... * AT 708 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 4 MILES WEST OF CHIVINGTON...OR ABOUT 26 MILES NORTH OF LAMAR...AND WAS MOVING TOWARD THE SOUTHEAST AT 25 MPH. * LOCATIONS IMPACTED INCLUDE... CHIVINGTON. NEENOSHE RESERVOIR. BRANDON. QUEENS RESERVOIR. LAMAR. BRISTOL. HARTMAN. IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST PROTECTION. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT THURSDAY EVENING FOR SOUTHEASTERN COLORADO. LAT...LON 3810 10208 3801 10271 3848 10270 3853 10247 TIME...MOT...LOC 0111Z 330DEG 22KT 3844 10258 $$ METZE
5 follow-up statements
000
WWUS55 KPUB 200121
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
721 PM MDT THU JUN 19 2008
COC061-099-200215-
/O.CON.KPUB.SV.W.0070.000000T0000Z-080620T0215Z/
PROWERS CO-KIOWA CO-
721 PM MDT THU JUN 19 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM MDT
FOR CENTRAL KIOWA AND NORTHERN PROWERS COUNTIES...
AT 718 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS CENTERED NEAR
CHIVINGTON...OR 23 MILES NORTH OF LAMAR...AND WAS MOVING TOWARD THE
SOUTHEAST AT 24 MPH.
LOCATIONS IMPACTED INCLUDE...
CHIVINGTON.
QUEENS RESERVOIR.
LAMAR.
HARTMAN.
BRISTOL.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT
THURSDAY EVENING FOR SOUTHEASTERN COLORADO.
LAT...LON 3801 10271 3846 10268 3849 10243 3848 10243
3835 10232 3833 10228 3831 10227 3811 10209
3810 10211
TIME...MOT...LOC 0121Z 328DEG 21KT 3839 10254
$$
METZE000
WWUS55 KPUB 200134
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
734 PM MDT THU JUN 19 2008
COC061-099-200215-
/O.CON.KPUB.SV.W.0070.000000T0000Z-080620T0215Z/
PROWERS CO-KIOWA CO-
734 PM MDT THU JUN 19 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM MDT
FOR SOUTH CENTRAL KIOWA AND NORTH CENTRAL PROWERS COUNTIES...
AT 731 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS CENTERED 19 MILES
NORTHWEST OF BRISTOL...OR 20 MILES NORTH OF LAMAR...AND WAS MOVING
TOWARD THE SOUTHEAST AT 24 MPH.
LOCATIONS IMPACTED INCLUDE...
HARTMAN.
BRISTOL.
AT 718 PM MDT A NATIONAL WEATHER SERVICE SPOTTER SAW PENNY SIZE HAIL
1 SOUTH OF CHIVINGTON.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT
THURSDAY EVENING FOR SOUTHEASTERN COLORADO.
LAT...LON 3807 10248 3838 10259 3842 10239 3835 10232
3832 10228 3827 10224 3811 10209 3810 10211
TIME...MOT...LOC 0134Z 328DEG 21KT 3833 10249
$$
METZE000
WWUS55 KPUB 200146
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
746 PM MDT THU JUN 19 2008
COC061-099-200215-
/O.CON.KPUB.SV.W.0070.000000T0000Z-080620T0215Z/
PROWERS CO-KIOWA CO-
746 PM MDT THU JUN 19 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM MDT
FOR SOUTH CENTRAL KIOWA AND NORTH CENTRAL PROWERS COUNTIES...
AT 745 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS CENTERED 12 MILES
NORTHWEST OF BRISTOL...OR 17 MILES NORTHEAST OF LAMAR...AND WAS
MOVING TOWARD THE SOUTHEAST AT 25 MPH.
LOCATIONS IMPACTED INCLUDE...
BRISTOL.
HARTMAN.
AT 718 PM MDT A NATIONAL WEATHER SERVICE SPOTTER SAW PENNY SIZE HAIL
1 MILE SOUTH OF CHIVINGTON.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT
THURSDAY EVENING FOR SOUTHEASTERN COLORADO.
LAT...LON 3807 10248 3831 10254 3835 10236 3811 10209
3810 10211
TIME...MOT...LOC 0146Z 326DEG 22KT 3826 10242
$$
METZE000
WWUS55 KPUB 200156
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
756 PM MDT THU JUN 19 2008
COC061-200206-
/O.CAN.KPUB.SV.W.0070.000000T0000Z-080620T0215Z/
KIOWA CO-
756 PM MDT THU JUN 19 2008
...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR SOUTH
CENTRAL KIOWA COUNTY...
HAZARDOUS LIGHTNING MAY STILL BE IN THE AREA.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT
THURSDAY EVENING FOR SOUTHEASTERN COLORADO.
LAT...LON 3825 10251 3826 10226 3811 10209 3810 10211
3807 10248
TIME...MOT...LOC 0156Z 330DEG 27KT 3818 10234
$$
COC099-200215-
/O.CON.KPUB.SV.W.0070.000000T0000Z-080620T0215Z/
PROWERS CO-
756 PM MDT THU JUN 19 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM MDT
FOR NORTH CENTRAL PROWERS COUNTY...
AT 754 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS CENTERED NEAR
BRISTOL...OR 17 MILES NORTHEAST OF LAMAR...AND WAS MOVING TOWARD THE
SOUTHEAST AT 32 MPH.
LOCATIONS IMPACTED INCLUDE...
BRISTOL.
HARTMAN.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT
THURSDAY EVENING FOR SOUTHEASTERN COLORADO.
LAT...LON 3825 10251 3826 10226 3811 10209 3810 10211
3807 10248
TIME...MOT...LOC 0156Z 330DEG 27KT 3818 10234
$$
METZE000
WWUS55 KPUB 200158
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
758 PM MDT THU JUN 19 2008
COC099-200208-
/O.CAN.KPUB.SV.W.0070.000000T0000Z-080620T0215Z/
PROWERS CO-
758 PM MDT THU JUN 19 2008
...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR NORTH
CENTRAL PROWERS COUNTY...
HAZARDOUS LIGHTNING MAY STILL BE IN THE AREA.
LAT...LON 3825 10251 3826 10226 3811 10209 3810 10211
3807 10248
TIME...MOT...LOC 0158Z 330DEG 27KT 3817 10233
$$
METZEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 2:37 PM MDT, 4 hours 34 minutes earlier.
Area forecast discussion, Jun 19, 2:37 PM MDT, 4 hours 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 237 PM MDT THU JUN 19 2008 .SHORT TERM... (TONIGHT AND FRIDAY) SEVERE WEATHER UNDERWAY. SEVERE THUNDERSTORM WATCH 578 IN EFFECT UNTIL 02Z FOR THE SOUTHEAST COLORADO PLAINS. LARGE HAIL AND LIGHTNING PRIMARY THREATS. ANOTHER ACTIVE SEVERE WEATHER DAY ACROSS THE PLAINS TOMORROW. BUSY PERIOD AHEAD. LW .LONG TERM... (FRIDAY NIGHT THROUGH THURSDAY) WILL ONCE AGAIN KEEP THIS DISCUSSION VERY BRIEF DUE TO ONGOING SEVERE WEATHER. WILL CONTINUE WITH PREVIOUS METEOROLOGICAL THINKING FOR THE LONG TERM AND WILL PAINT MAJORITY OF IMPENDING GRIDS/ZONES WITH AT LEAST ISOLATED MAINLY AFTERNOON AND EVENING POPS INTO NEXT WEEK IN COMBINATION WITH VERY WARM JUNE TEMPERATURES. PRECIPITATION...AT TIMES SEVERE...IS EXPECTED TO CONTINUE OVER THE CWFA...ESPECIALLY EASTERN PORTIONS INTO NEXT WEEK AND THEN AS UPPER RIDGE ATTEMPTS TO BUILD OVER CWFA BY LATER IN THE WEEK...EXPECT THAT PRECIPITATION POTENTIAL SHOULD DECREASE AS MAXIMUM TEMPERATURES INCREASE. && .AVIATION... SEVERE WEATHER AND THUNDERSTORMS POSSIBLE THIS AFTERNOON AND EVENING AND AGAIN TOMORROW AFTERNOON ALL AREAS...BUT ESPECIALLY FROM THE SANGRE DE CRISTOS EASTWARD. LW && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && 50/77
Hazardous weather outlook, Jun 19, 2:57 PM MDT, 4 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PUEBLO CO 257 PM MDT THU JUN 19 2008 COZ058>089-093>099-202100- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 257 PM MDT THU JUN 19 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS...SOME SEVERE...WILL TRACK EAST ACROSS THE SOUTHEAST COLORADO PLAINS THROUGH THIS EVENING. THE PRIMARY THREAT WITH THESE STORM WILL BE HAIL UP TO THE SIZE OF GOLF BALLS. A FEW STORMS COULD PRODUCE HAIL UP TO THE SIZE OF BASEBALLS. ADDITIONAL THREATS INCLUDE LIGHTNING...DAMAGING WIND GUSTS IN EXCESS OF 60 MPH AND HEAVY RAIN. THUNDERSTORM ACTIVITY WILL DIMINISH OVERNIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE FRIDAY THROUGH MONDAY...WITH THE GREATEST COVERAGE OF THUNDERSTORMS EXPECTED ACROSS THE SOUTHEAST PLAINS. A FEW STORMS COULD BECOME SEVERE ACROSS THE SOUTHEAST PLAINS FRIDAY AND SATURDAY...PRODUCING HAIL UP TO 1 INCH IN DIAMETER...WIND GUSTS UP TO 60 MPH...MODERATE TO HEAVY RAINFALL AND LIGHTNING. ELSEWHERE...THUNDERSTORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS UP TO 50 MPH...BRIEF LIGHT RAINFALL...AND LIGHTNING. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE LIKELY THROUGH 8 PM THIS EVENING ACROSS THE SOUTHEAST COLORADO PLAINS.
In the hours before
Local storm report, Jun 19, 2:39 PM MDT, 4 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
239 PM MDT THU JUN 19 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0237 PM HAIL 3 SW PUEBLO 38.24N 104.66W
06/19/2008 M1.00 INCH PUEBLO CO TRAINED SPOTTER
&&
JKHLocal storm report, Jun 19, 3:05 PM MDT, 4 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
305 PM MDT THU JUN 19 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0303 PM HAIL 7 NW SPRINGFIELD 37.49N 102.69W
06/19/2008 M1.25 INCH BACA CO TRAINED SPOTTER
&&
JKHLocal storm report, Jun 19, 3:43 PM MDT, 3 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
343 PM MDT THU JUN 19 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM HAIL LAS ANIMAS 38.07N 103.22W
06/19/2008 M0.88 INCH BENT CO TRAINED SPOTTER
&&
TLMLocal storm report, Jun 19, 4:48 PM MDT, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
448 PM MDT THU JUN 19 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM HAIL 5 WNW HOEHNE 37.31N 104.46W
06/19/2008 M0.75 INCH LAS ANIMAS CO PUBLIC
HAIL ENDED AT 435 PM MDT
&&
SHODANISLocal storm report, Jun 19, 4:59 PM MDT, 2 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
459 PM MDT THU JUN 19 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0457 PM HAIL LAS ANIMAS 38.07N 103.22W
06/19/2008 E1.00 INCH BENT CO LAW ENFORCEMENT
&&
DMETZELocal storm report, Jun 19, 5:03 PM MDT, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PUEBLO CO
503 PM MDT THU JUN 19 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0457 PM HAIL LAS ANIMAS 38.07N 103.22W
06/19/2008 E1.00 INCH BENT CO LAW ENFORCEMENT
0430 PM HAIL 5 WNW HOEHNE 37.31N 104.46W
06/19/2008 M0.75 INCH LAS ANIMAS CO PUBLIC
HAIL ENDED AT 435 PM MDT
0325 PM HAIL LAS ANIMAS 38.07N 103.22W
06/19/2008 M0.88 INCH BENT CO TRAINED SPOTTER
0303 PM HAIL 7 NW SPRINGFIELD 37.49N 102.69W
06/19/2008 M1.25 INCH BACA CO TRAINED SPOTTER
0237 PM HAIL 3 SW PUEBLO 38.24N 104.66W
06/19/2008 M1.00 INCH PUEBLO CO TRAINED SPOTTER
0232 PM HAIL 2 SSW PUEBLO 38.24N 104.63W
06/19/2008 M1.00 INCH PUEBLO CO TRAINED SPOTTER
0225 PM HAIL 3 N PUEBLO RESERVOIR 38.30N 104.75W
06/19/2008 M1.75 INCH PUEBLO CO NWS EMPLOYEE
0217 PM HAIL PUEBLO WEST 38.35N 104.72W
06/19/2008 M2.75 INCH PUEBLO CO AMATEUR RADIO
0215 PM HAIL PUEBLO WEST 38.35N 104.72W
06/19/2008 M0.88 INCH PUEBLO CO TRAINED SPOTTER
0212 PM HAIL PUEBLO WEST 38.35N 104.72W
06/19/2008 M1.75 INCH PUEBLO CO TRAINED SPOTTER
1249 PM HAIL 5 NNW PINON 38.52N 104.65W
06/19/2008 E0.88 INCH EL PASO CO TRAINED SPOTTER
7/8 INCH DIAMETER HAIL LASTED APPROXIMATELY 4 MINUTES
&&
DMETZEThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 8:42 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 26 min |
| Jun 19, 8:56 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 51 min |
| Jun 20, 1:49 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 56 min |
| Jun 20, 2:14 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa | 61 min |
| Jun 20, 2:17 PM MDT | Tornado Warning | PUB | El Paso | 25 min |
| Jun 20, 2:27 PM MDT | Tornado Warning | PUB | El Paso, Pueblo | 63 min |
| Jun 20, 2:29 PM MDT | Tornado Warning | PUB | Kiowa | 45 min |
| Jun 20, 2:50 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Pueblo | 37 min |
| Jun 20, 2:56 PM MDT | Tornado Warning | PUB | Kiowa, Prowers | 51 min |
| Jun 20, 3:21 PM MDT | Severe Thunderstorm Warning | PUB | Prowers | 54 min |
| Jun 20, 3:30 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, Otero, Pueblo | 60 min |
| Jun 20, 3:32 PM MDT | Tornado Warning | PUB | Kiowa, Prowers | 58 min |
| Jun 20, 3:42 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 52 min |
| Jun 20, 4:27 PM MDT | Severe Thunderstorm Warning | PUB | Otero, Pueblo | 35 min |
| Jun 20, 5:00 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Prowers | 49 min |
| Jun 20, 5:19 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Pueblo | 56 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.